# SDR CALA2011022800114

- Difficulty date: February 28, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N68160
- Make and model: Boeing 767224
- Aircraft serial: 30439
- Aircraft time: 43,073 hours, 6,243 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 2L FLASHLIGHT INOP.  REMOVED AND REPLACED 2L FLASHLIGHT BATTERY.  OP'S CHECKED NORMAL AT THIS TIME.  OK TO CONTINUE FOR SERVICE.
